This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I am a 39 year old female, mother of 4 my children call me the " Dark Side" whenever i get into my mood swings, sometimes i feel like i have no feelings towards anyone, i cannot stand for my husband to touch me, i have not slept with him in over a year, i feel like i have no feelings for him. i do not like for anyone to really touch or hug me. sometimes i have feelings of hopelessness, of just giving up. i am currently taking levoxyl for hypothyroidsm and premarin( i had a complete hystorechtomy) but even before my hysterechtomy i was like this. i mean this is not every day but i can feel like that at any given minute. i can be in a good mood one minute and the next the dark side comes out. when ever it does occur i also tend to eat a lot which has made me gain so much weight and i really hate myself because of the way i look. am i crazy or can my thyroid be causing all this. or do i need to be on some kind of antidepressant. one of my docs when i told him this gave me prozac but i did not take it. i do not think i am crazy or anything like that. please help.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.